# SDR A6WA2019030846456

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 37,944 hours, 36,341 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION AND AURAL TONE RECEIVED ON FINAL AT 2600 FT. AFTER LANDING, INSPECTION CREW NOTICED SMOKE DETECTOR WAS NOT FLUSH WITH BULKHEAD.
